# SDR UHLA2014120300853

- Difficulty date: December 3, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 28,868 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WASTE DOOR ON SKIN.  R & R WASTE BOX DOUBLER IAW SRM 51-43-02, 51-41-02.
